Results 1 to 7 of 7
  1. #1

    Default Blister on glans penis, worried

    hi guys, i'm back here after a long time. Hope to get good suggestion from you.

    i'm having flu-like symptoms since last 2 days, today i took one Brufen tab. for mild fever and body ache. After about 1-2 hrs i saw small blister on my glans penis. Does it have any relation to the drug i'm taking, because i'm worried it could be something related to Herpes or any other sexual disease, i had unprotected sex with my girlfriend just few days back, but i know she is a good girl, we have been together for almost 2 years now. Still worried, never had this before as far as i can remember. Please help what should i do.

  2. #2
    Dr.Deepak's Avatar
    **Deepak Ghimire** Male

    Join Date
    May 2008
    Location
    Ktm
    Posts
    2,300

    Default

    Welcome back binayak. Don't worry, your condition doesn't look like any sexually transmitted infection.


    It is cutaneous allergic reaction to brufen called as "fixed drug eruption". glans penis is one of the common area. Don't stress much, it will heal by itself after few days. If u are in doubt, visit a dermatologist, ur doctor may perform drug challenge by giving the same drug again and u may noticed another blister on the same area. One more thing, always have protected sex, good for both the partners...

  3. #3

    Default

    Thank you for your reply, i'm relief now. i've send you the picture to confirm, please see it. will it leave pigmentation on my penis. Any suggestion on what medication i may use?

    Thanks

  4. #4

    Default

    Generally the lesion leaves behind hyperpigmentation on resolution which may resolves slowly over several months. Topical depigmenting agents may not be helpful as the deposition of pigmenting agent are deep below the surface. Thus recurrent reaction may result in permanent hyperpigmentation. So avoiding the culprit drug immidiately and in case of symptomatic reactions use of antihistamines and mild topical steroid may be helpful.

  5. #5
    Dr.Deepak's Avatar
    **Deepak Ghimire** Male

    Join Date
    May 2008
    Location
    Ktm
    Posts
    2,300

    Default

    Hey binayak, how is your condition now? can u give us some updates.

  6. #6
    skinlover's Avatar
    **Lucy Jodkowski** Female

    Join Date
    Feb 2012
    Location
    East Midlands UK
    Posts
    310

    Default

    I hope she was using protection! That can cause pregnancy you know!
    Skin is my passion.

  7. #7

    Default

    Oh sorry, forgot to update. Thank you everyone for suggestion. The lesion has gone but there is still small black spot left. Hope it gets faded soon.


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       

Similar Threads

  1. Replies: 1
    Last Post: 10-16-2015, 06:13 AM
  2. Red spot on my glans penis
    By Fen in forum General Ano-Genital Issues
    Replies: 0
    Last Post: 06-18-2015, 11:36 AM
  3. glans penis bisters
    By rajesh in forum General Ano-Genital Issues
    Replies: 3
    Last Post: 05-30-2013, 10:24 PM
  4. corona/glans blister
    By try1989 in forum General Ano-Genital Issues
    Replies: 1
    Last Post: 05-24-2013, 03:29 AM


About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed